MAUDE Adverse Event Report: VYAIRE MEDICAL OY ELECTRODES, FETAL SCALP (FSE), 50/CASE; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

VYAIRE MEDICAL OY ELECTRODES, FETAL SCALP (FSE), 50/CASE; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number ELECTRODES, FETAL SCALP (FSE), 50/CASE
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical that the electrodes, fetal scalp (fse), 50/case would not trace the fetal heart rate.There is no information on the patient's condition.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
ELECTRODES, FETAL SCALP (FSE), 50/CASE
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani
helsinki 00510
FI  00510
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA SA
saret free zone building d3 p.
o. box 74-4002
alajuela
CS  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15820598
Report Number3010838917-2022-00026
Device Sequence Number4754245
Product Code HGP
UDI-Device Identifier10885403248962
UDI-Public(01)10885403248962
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELECTRODES, FETAL SCALP (FSE), 50/CASE
Device Catalogue Number7000AAO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown